# SDR QXEA2013010200018

- Difficulty date: January 2, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR AFT FRAME NUTPLATE FOR LINER BELOW NR 2 STOP FITTING IS CORRODED.  REMOVED NUTPLATE BRACKET FROM AFT SERVICE DOOR AFT FRAME TO REPLACE CORRODED NUTPLATE BELOW NR 2 STOP FITTING IAW SRM 51-42-05-02-01 AND 51-41-00-00-01.  REPLACED CORRODED NUTPLATE IAW SRM 51-42-05-02-01. REINSTALLED NUTPLATE BRACKET IAW SRM 51-42-05-02-01 AND 51-41-00-00-01.  RESTORED SURFACE PROTECTION IAW AMM 51-25-01-390-801 AND SRM 51-25-05-02-01.
